RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



BULLETIN of the L.N. Gumilyov Eurasian National University. MATHEMATICS.COMPUTER SCIENCE. MECHANICS Series:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


BULLETIN of the L.N. Gumilyov Eurasian National University. MATHEMATICS.COMPUTER SCIENCE. MECHANICS Series, 2019, Volume 128, Issue 3, Pages 46–52 (Mi vemim42)  

MATHEMATICS-COMPUTER SCIENCE

Comparison theorems for certain classes of univalent functions

I. R. Kayumov

Institute of Mathematics and Mechanics, Kazan (Volga Region) Federal University

Abstract: We prove comparisons theorems for certain classes of univalent functions holomorphic in the unit disk. In particular, we improve corresponding results obtained by L. Carleson an P. Jones.

Keywords: coefficients of univalent functions, coefficients of bounded univalent functions, logarithmic coefficients, integral means

Received: 07.09.2019

Linking options:
  • http://mi.mathnet.ru/eng/vemim42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020